On ξa -Quadratic stochastic operators on 2-D simplex

Farrukh Mukhamedov, Izzat Qaralleh, Wan Nur Fairuz Alwani Bt Wan Rozali

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

A quadratic stochastic operator (QSO) is usually used to present the time evolution of differing species in biology. Some quadratic stochastic operators have been studied by Lotka and Volterra. The general problem in the nonlinear operator theory is to study the behavior of operators. This problem was not fully finished even for quadratic stochastic operators which are the simplest nonlinear operators. To study this problem, several classes of QSO were investigated. In this paper, we study the ξ(a)-QSO defined on 2D simplex. We first classify ξ(a)-QSO into 2 non-conjugate classes. Further, we investigate the dynamics of these classes of such operators.

Original languageEnglish
Pages (from-to)1275-1281
Number of pages7
JournalSains Malaysiana
Volume43
Issue number8
Publication statusPublished - Aug 2014
Externally publishedYes

Keywords

  • Fixed point
  • Quadratic stochastic operator

ASJC Scopus subject areas

  • General

Fingerprint

Dive into the research topics of 'On ξa -Quadratic stochastic operators on 2-D simplex'. Together they form a unique fingerprint.

Cite this